# SDR YENA2021011200043

- Difficulty date: January 6, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,423 hours, 22,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION SEAT TRACK -Y1292 LOCATED BETWEEN FWD GALLEY AREA.  R & R SEAT TRACK -Y1292 LOCATED BETWEEN FR 12 TO FR 24 FWD GALLEY AREA, IAW A320 SRM 51-72-11 AND DRAWING D53112812.
